# SDR ZW0A0207001

- Difficulty date: July 7, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N691LF
- Make and model: Boeing 767-300
- Aircraft serial: 25137
- Aircraft time: 47,913 hours, 7,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT-RIGHT CABIN FLOOR EGRESS LIGHTING INOPERATIVE.   REPLACED LAMPS AND LENS COVER.  LAST CHECK C PERFORMED 09/23/2000 AT LAX. --CLOSED--
